The theorem on unitary equivalence of Fock representations
Annales de l'I.H.P. Physique théorique, Volume 16 (1972) no. 2, p. 87-91
@article{AIHPA_1972__16_2_87_0,
     author = {Manuceau, J. and Verbeure, A.},
     title = {The theorem on unitary equivalence of Fock representations},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {16},
     number = {2},
     year = {1972},
     pages = {87-91},
     zbl = {0241.47018},
     mrnumber = {300573},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1972__16_2_87_0}
}
Manuceau, J.; Verbeure, A. The theorem on unitary equivalence of Fock representations. Annales de l'I.H.P. Physique théorique, Volume 16 (1972) no. 2, pp. 87-91. http://www.numdam.org/item/AIHPA_1972__16_2_87_0/

[1] E. Balslev, J. Manuceau and A. Verbeure, Commun. math. Phys., 8, 1968, p. 315. | MR 253646 | Zbl 0173.29706

[2] R.T. Powers and E. Sørtmer, Commun. math. Phys., vol. 16, 1970, p. 1. | MR 269230 | Zbl 0186.28301